Acute Hemolytic Anemia Following Rasburicase in a Very Late Post-Transplant Relapse of Acute Myeloid Leukemia

Read full text
Authors: Gianluca Cavallaro, Federico Lussana, Marco Frigeni, Maria Caterina Micò, Alessandra Algarotti, A. Grassi, Orietta Spinelli, Chiara pavoni, Elena Oldani, Alessandro Rambaldi
Cited by: 1

Abstract

Disease relapse is the first cause of death after allogeneic stem cell transplant, and it commonly occurs within the first 2 years after transplant. We describe the case of a patient with a very late post-transplant relapse of AML, whose therapy was complicated by an acute hemolytic anemia.

Fields of Study & Subjects

Methemoglobinemia and Tumor Lysis Syndrome Porphyrin Metabolism and Disorders Chemotherapy-related skin toxicity

Publication details

Journal / source
Mediterranean Journal of Hematology and Infectious Diseases
Publisher
Hematology Section, Dept. of Radiological Science and Hematology, Catholic University, Rome, Italy
Volume
18
Issue
1
Pages
e2026003–e2026003
Publication date
1 January 2026
Language
EN